Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 11

Morita equivalence of finitely presented algebras
Adel Alahmadi and Hamed Alsulami.
Proc. Amer. Math. Soc. 148 (2020), 4577-4579
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143377
Decomposition of persistence modules
Magnus Bakke Botnan and William Crawley-Boevey.
Proc. Amer. Math. Soc. 148 (2020), 4581-4596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143378
Groups with few $p’$-character degrees in the principal block
Eugenio Giannelli, Noelia Rizo, Benjamin Sambale and A. A. Schaeffer Fry.
Proc. Amer. Math. Soc. 148 (2020), 4597-4614
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143379
Character graphs with diameter three
Mahdi Ebrahimi.
Proc. Amer. Math. Soc. 148 (2020), 4615-4619
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143380
The module of logarithmic derivations of a generic determinantal ideal
Ricardo Burity and Cleto B. Miranda-Neto.
Proc. Amer. Math. Soc. 148 (2020), 4621-4634
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143381
Approximation forte sur un produit de variétés abéliennes épointé en des points de torsion
Yongqi Liang.
Proc. Amer. Math. Soc. 148 (2020), 4635-4642
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143382
Reduction of the Berge-Fulkerson conjecture to cyclically 5-edge-connected snarks
Edita Máčajová and Giuseppe Mazzuoccolo.
Proc. Amer. Math. Soc. 148 (2020), 4643-4652
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143383
Poorly connected groups
David Hume and John M. Mackay.
Proc. Amer. Math. Soc. 148 (2020), 4653-4664
Abstract, references and article information
Full-text PDF
MathSciNet review: 4143384
Regularity and $h$-polynomials of toric ideals of graphs
Giuseppe Favacchio, Graham Keiper and Adam Van Tuyl.
Proc. Amer. Math. Soc. 148 (2020), 4665-4677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143385
Group-theoretic generalisations of vertex and edge connectivities
Yinan Li and Youming Qiao.
Proc. Amer. Math. Soc. 148 (2020), 4679-4693
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143386
A bilinear version of Bogolyubov’s theorem
W. T. Gowers and L. Milićević.
Proc. Amer. Math. Soc. 148 (2020), 4695-4704
Abstract, references and article information
Full-text PDF
MathSciNet review: 4143387
Undecidability, unit groups, and some totally imaginary infinite extensions of $\mathbb{Q}$
Caleb Springer.
Proc. Amer. Math. Soc. 148 (2020), 4705-4715
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143388
On entropy and intrinsic ergodicity of coded subshifts
Ronnie Pavlov.
Proc. Amer. Math. Soc. 148 (2020), 4717-4731
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143389
Weakly mixing smooth planar vector field without asymptotic directions
Yuri Bakhtin and Liying Li.
Proc. Amer. Math. Soc. 148 (2020), 4733-4744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143390
On the energy decay rate of the fractional wave equation on $\mathbb{R}$ with relatively dense damping
Walton Green.
Proc. Amer. Math. Soc. 148 (2020), 4745-4753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143391
Jump formulas for singular integrals and layer potentials on rectifiable sets
Xavier Tolsa.
Proc. Amer. Math. Soc. 148 (2020), 4755-4767
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143392
Global dynamics of a Wilson polynomial Liénard equation
Haibo Chen and Hebai Chen.
Proc. Amer. Math. Soc. 148 (2020), 4769-4780
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143393
Positive definite functions on products of metric spaces via generalized Stieltjes functions
V. A. Menegatto.
Proc. Amer. Math. Soc. 148 (2020), 4781-4795
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143394
Iterated commutators under a joint condition on the tuple of multiplying functions
Tuomas Hytönen, Kangwei Li and Tuomas Oikari.
Proc. Amer. Math. Soc. 148 (2020), 4797-4815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143395
On the slope of non-algebraic holomorphic foliations
Jie Hong, Jun Lu and Sheng-Li Tan.
Proc. Amer. Math. Soc. 148 (2020), 4817-4830
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143396
Embedding Riemann surfaces with isolated punctures into the complex plane
Frank Kutzschebauch and Pierre-Marie Poloni.
Proc. Amer. Math. Soc. 148 (2020), 4831-4835
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143397
A note on the stability of nonsurjective $𝜖$-isometries of Banach spaces
Lixin Cheng and Yunbai Dong.
Proc. Amer. Math. Soc. 148 (2020), 4837-4844
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143398
Isometries of combinatorial Banach spaces
C. Brech, V. Ferenczi and A. Tcaciuc.
Proc. Amer. Math. Soc. 148 (2020), 4845-4854
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143399
Critical mass on the Keller-Segel system with signal-dependent motility
Hai-Yang Jin and Zhi-An Wang.
Proc. Amer. Math. Soc. 148 (2020), 4855-4873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143400
Inverse iteration for the Monge–Ampère eigenvalue problem
Farhan Abedin and Jun Kitagawa.
Proc. Amer. Math. Soc. 148 (2020), 4875-4886
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143401
Brerezin kernels and Wold decompositions associated with noncommutative polydomains
Gelu Popescu.
Proc. Amer. Math. Soc. 148 (2020), 4887-4905
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143402
A reverse Minkowski-type inequality
Károly J. Böröczky and Daniel Hug.
Proc. Amer. Math. Soc. 148 (2020), 4907-4922
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143403
On a reverse isoperimetric inequality for relative outer parallel bodies
Eugenia Saorín Gómez and Jesús Yepes Nicolás.
Proc. Amer. Math. Soc. 148 (2020), 4923-4931
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143404
Almost non-negatively curved 4-manifolds with torus symmetry
John Harvey and Catherine Searle.
Proc. Amer. Math. Soc. 148 (2020), 4933-4950
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143405
Cauchy and uniform temporal functions of globally hyperbolic cone fields
Patrick Bernard and Stefan Suhr.
Proc. Amer. Math. Soc. 148 (2020), 4951-4966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143406
Uniqueness theorems of self-conformal solutions to inverse curvature flows
Nicholas Cheng-Hoong Chin, Frederick Tsz-Ho Fong and Jingbo Wan.
Proc. Amer. Math. Soc. 148 (2020), 4967-4982
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143407
On nonseparable growths of $𝜔$ supporting measures
Piotr Borodulin-Nadzieja and Tomasz Żuchowski.
Proc. Amer. Math. Soc. 148 (2020), 4983-4995
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143408
Incompleteness and jump hierarchies
Patrick Lutz and James Walsh.
Proc. Amer. Math. Soc. 148 (2020), 4997-5006
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143409
On Popa’s factorial commutant embedding problem
Isaac Goldbring.
Proc. Amer. Math. Soc. 148 (2020), 5007-5012
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143410
Burkholder’s function and a weighted $L^{2}$ bound for stochastic integrals
Rodrigo Bañuelos, Michał Brzozowski and Adam Osȩkowski.
Proc. Amer. Math. Soc. 148 (2020), 5013-5028
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4143411